RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 240–247 (Mi izv2131)  

This article is cited in 2 scientific papers (total in 4 papers)

Example of nonuniqueness in the Hopf class of weak solutions for the Navier–Stokes equations

O. A. Ladyzhenskaya


Abstract: An example of nonuniqueness in the class of weak Hopf solutions is constructed for an initial-boundary value problem for the Navier–Stokes equations. An analogous example is also constructed for quasilinear parabolic equations.

Full text: PDF file (863 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 229–236

Bibliographic databases:

UDC: 517.9:532
MSC: 35Q30, 35K15, 35K20
Received: 10.10.1968

Citation: O. A. Ladyzhenskaya, “Example of nonuniqueness in the Hopf class of weak solutions for the Navier–Stokes equations”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 240–247; Math. USSR-Izv., 3:1 (1969), 229–236

Citation in format AMSBIB
\Bibitem{Lad69}
\by O.~A.~Ladyzhenskaya
\paper Example of nonuniqueness in the Hopf class of weak solutions for the Navier--Stokes equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 240--247
\mathnet{http://mi.mathnet.ru/izv2131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240475}
\zmath{https://zbmath.org/?q=an:0169.13103|0192.44604}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 229--236
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000765}


Linking options:
  • http://mi.mathnet.ru/eng/izv2131
  • http://mi.mathnet.ru/eng/izv/v33/i1/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. David N. Bock, “On the Navier–Stokes equations in noncylindrical domains”, Journal of Differential Equations, 25:2 (1977), 151  crossref
    2. A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev, “Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)”, Russian Math. Surveys, 38:5 (1983), 171–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. O. A. Ladyzhenskaya, “Sixth problem of the millennium: Navier–Stokes equations, existence and smoothness”, Russian Math. Surveys, 58:2 (2003), 251–286  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:546
    Full text:231
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019